Doctor insights on:
Cortisone Injection For Cyst On Face
A cyst is a structure or mass that consists of a cellular lined sac. It is typically filled with fluid but may be filled with solid material. It can be congenital, traumatic, or acquired. They may develop nearly anywhere in the body and usually require complete excision for eradication or they are likely to recur. Fluid filled sacs that are not cellular lined ...Read more
Yes: Your dermatologist will guide you.Get a more detailed answer ›
My forehead is sunken in from a cortisone injection into a cystic acne lesion on jan.8/2013. What are the possible treatments?
Is it safe to inject cortisone on a acne cyst located on the nose that was previously operated on (rhinoplasty) ?
Nasal cortisone shot: Injecting cortisone for an acne cyst on the nose is safe after rhinoplasty, as long as you have healed sufficiently. Cortisone concentrations for acne injections are typically low, so that the risk of complications such as skin atrophy are minimized. If your dermatologist has any doubt about the safety of the injection, he should consult with your rhinoplasty surgeon before injecting. ...Read moreSee 2 more doctor answers
My doctor pres.Me topical corticosteroid for some mosquito bites on face.Can i put my daily moisturizer in the time i'm not putting the steroid in it?
Yes: Using moisturizer between the applications of steroid cream should make no difference in the resolution of the mosquito bites. If they do not clear in several day it is possible they might not be bites. ...Read more
Yes: But it probably won't really help much. If it itches then it might be beneficial. ...Read more
On hypertrophic scarring on lower eyelid, is using betamethasone valerate and a steroid shot okay?
I have had two aspiration on a ganglion cyst on my right foot.The protrusion is coming back.The second aspiration included a kenalog (triamcinolone) injection. Why?
I have a keloid in the center of my neck. A dermatologist prescribed vanos cream but nothing happened. Will steroid shots flatten the keloid?
Steroid v antibiotic: You didn't mention what type of steroid you're taking but i'm going to guess it's related to Prednisone rather than testosterone (or estrogen for that matter). You also didn't mention the specific antibiotic you're taking. So i really can't tell you much but typically, antibiotics don't "harm" steroid injections. Of course, we're always looking for drug-drug interactions. Check out www.Drugs.Com. ...Read more
My doctor gave me clindamycin phosphate topical lotion 1% for treatment of my acne. Should I use it only on the acne spots or over the entire face?
Not sure if I am pregnant still too early to tell is it safe to get a cortisone injection on a very painful cystic acne bump on my face?
Minimal: ganglion cyts appearing frequently in the hand/wrist area are due to tendon motion in the sheath resulting in fluid collection and cyst formation. Aspiration alone has a high rate of recurrence. When aspiration is followed by cortisone injections into the cyst space the control if not cure is better than 80%. While surgery can yield somewhat better result there are complications. ...Read more
Can a untreated bakers cyst cause a torn meniscus injuried by twisting/stumbling at work. Er visit with MRI showed bakers cyst, went back to work and had constant pain, difficulty squatting kneeling had cortisone injection, worked for short time, back to
Tear causes cyst: The internally injured knee protects itself by increasing the lubricating fluid production. The fluid created from an injury or cartilage wear when significant, can leak out the back of the knee and take up space between the calf and hamstring muscles making the area full or swollen. This can lead to posterior pain, decreased motion. Treat internal problem to stop the fluid production. ...Read moreSee 1 more doctor answer
Significant atrophy of forehead due to cortisone injection into cystic acne 10 weeks ago. It has filled in very slightly. Will it continue to recover?
I was given a shot of cortisone in a sebaceous cyst on my face and it seemed to go away but now it's coming back is there anything I can do?
I was given a shot of cortisone in a bump on my face (doctor think it's a sebaceous cyst) it seemed to go away but now it's coming back what do I do?
Recurrent face/cyst: Excision completely needs to be offered..Get a more detailed answer ›
Injection site: Pain can hurt.Get a more detailed answer ›
Bulging Disc: A bulging disc may not be cause of pain. It is just a finding on and MRI and may not mean anything. In fact, in a review of lumbar mri’s in individuals with no back pain, 54% of people less than 60 had at least 1 bulging disc and 74% of those sixty and older had at least one bulging disc (boden et al, 1990). That being said an epidural block offers relief to many patients with back pain. ...Read moreSee 1 more doctor answer
24-48 hours: The pain of the injection or the pain being treated by the injection? It should disappear within 24-48 hours. ...Read more
What happens if the cortisone injection does not help my arthritis in my kneewhat will be the next step?
Can you tell me if the cortisone injection does not help my arthritis in my kneewhat will be the next step?
Knee pain: Cortisone injections in the knee help reduce inflammation and pain. Unfortunately, they do not always work. It's important to let the doctor know about persistent pain, since additional evaluation including x-ray and possibly arthroscopic surgery may be necessary to determine the cause of the pain ...Read more
I am of two minds as to whether or not my daughter should be getting the cortisone injection. Is 19 too young?
- Talk to a doctor live online for free
- Side effects to cortisone injection for cyst on face
- Cortisone injection
- Cortisone injections
- Ask a doctor a question free online
- Cortisone injection allergy
- Heartburn after cortisone injections
- Cortisone injection elbow pain
- Indigestion after cortisone injection
- Talk to a dermatologist online for free